# SDR DALA2025092306935

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT FLOORBEAM FROM LBL 24 TO 27 AND 49 TO 53 FWD OF BS 967 CORROSION. REMOVED AND REPLACED BOTH LT FLOORBEAM FWD OF STA 967 LOCATED LBL 24" TO 27" AND LBL 49" TO LBL 53" AS PER REF SRM 51-40-02.
